# SDR UIEA2016031500165

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,798 hours, 22,853 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: SF15141T4871
- Condition: Defective
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD SEAL ON NR 2 LT MAIN WINDOW, CAPTAINS SIDE MAKING NOISE.  R & R NR 2 WINDOW LT PRESS SEAL IAW AMM 56-11-11.
